Acute Cytolytic Hepatitis Probably due to Lercadinipine

Posted on

An 84-y. man was treated by fluindione and verapamil. The latter has been changed for lercanidipine and amiodarone. At day 4, started epigatric ache and asthenia and, at day 14, dark urines. Lercanidipine but not amiodarone, has been stopped at day 16. Blood tests disclosed GPTx10. US and virus tests were negative. Liver tests reverted to normal within 2 months.Responsibility of lercanidipine seems probable.

For more information please visit: https://www.scitechnol.com/acute-cytolytic-hepatitis-probably-due-to-lercadinipine-XDcr.php?article_id=2546

Manuscripts can be submitted to:  editor.lpma@scitechnol.org

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s